CureZone   Log On   Join
Re: Stomach problems
 
Marie64 Views: 1,158
Published: 8 years ago
 
This is a reply to # 2,024,236

Re: Stomach problems


Hi Lolabear,

Are you doing NB? if so are you on the supplements?

If you are doing NB and the supplements the stomach issue can be related to heavy metal dumping.

I am sorry , I was out of the loop for a few weeks and forget who is on what ...lol Brain freeze :)
Hope you are feeling better :)

Marie

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.016 sec, (1)